I took my first day’s chemo which is now vinorelbine. It’s funny as I don’t think I am nervous. I feel fine, calm but then bam! My tummy gets funny, my sleep is disrupted. It makes me wonder am I holding back my true feelings? This I know is not good for canSer. I think change makes me nervous. What will I feel like on these drugs? Will I get nausea, mouth ulcers, numb hands and feet? Or will my body be amazing like it has been in the last 12 months?
I was offered and adviced to have a flu jab by the nurse on Wednesday as I would be prone to infection with my immunity dropping. I’ve never been offered this before. I was quite excited! But now I need to judge when would be a good time to do it. It may be good as it sparks a response in my immunity. I’m certain once I get over my fear I will be fine. I’m in tip top condition. … Must stay strong.
The downside in one respect to taking chemo is the anti sickness medication and steroids. Luckily I only take them on the same day as the chemo but we all know these have side effects like constipation and tiredness. So far so good so hopefully I will be fine.
Holding onto feelings is never advised for anyone, let alone when one has canSer. Being true to one’s self and trusting the Universe is really the only way to fully let go. On reading Louise Hays book I know that the fact canSer is (apparently) in my lungs means I have a fear of letting life flow. This is sooooo true! We must listen to the inner goddess and trust yourself. There is no right or wrong so just go for it!
I have been listening to Deepak Chopras meditation challenge these last few weeks. One particular meditation really stood out for me when he said to imagine a mountain and path which is covered by weeds and overgrowth. Deepak said to imagine the path going all the way to the top of the mountain where it is lush and beautiful. Don’t stray from the path just persevere and remove the debris and slowly you will get there. Imagine reaching the top and the feeling of achievement and serenity. …..Must keep going!